# SDR C2XA01CL122

- Difficulty date: May 30, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9903165
- Condition: Failed
- Location: A/C Bay
- Part time: 1,260 hours, 993 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3992 THE CREW REPORTED A HEAVY BURNING ODOR IN THE COCKPIT AND CABIN FOLLOWED BY SMOKE DURING TAKEOFF AND AFTER LANDING.  RECEIVED A PACK NR 1 OVERHEAT MESSAGE.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
